# SDR JJBA20251024077

- Difficulty date: July 29, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 49,133 hours, 31,159 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 231 FOUND CRACK AT FRAME 20. REMOVED AND REPLACED STRINGER 3L-SHEAR CLIP FITTING AT FRAME 20.
